# SDR AALA20000634

- Difficulty date: March 27, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED IN RADIUS OF OUTBOARD LEG AT ATTACH BOLT STATION 160.  SPLICED IN NEW STRINGER SECTION PER SRM 53-02 FIG 18 SHEET 1.  (M)
